PDA

View Full Version : Amitriptyline - citalopram - hearth rate



arfasc
06-06-13, 11:11
Hi everybody,
I've been prescribed 10mg of Amitriptyline the evening to help sleep and anxiety.
I've upped to 30mg citalopram as well.
I took it for two days, but I feel my hearth racing, all day.
I've tried it and it's 90-96 bpm.
So not really fast, but faster than normal.

I am afraid it could be dangerous.

I am waiting for a psychiatric consultation, I'll try to ring the gp today.

I am wondering if it could be dangerous or it's a side effect that will go away?

Stormsky
06-06-13, 12:45
Amitriptyline causes palpitations.. My dad was in hospital last month, doc told him that.

arfasc
06-06-13, 12:54
And they told him to stop?
I mean, are dangerous or just a side effect for a while?

Stormsky
06-06-13, 13:00
You shd be ok at 10 mg, he was taking 50 mg a day..
It's a constant effect of them.

arfasc
06-06-13, 14:26
ok,
so it's not a temporary thing.
I've called the doctor and they told me to go there for a quick check to be sure everything is fine.
it's not really really fast... but faster than normal.. bah

arfasc
06-06-13, 22:57
Well,
just to let you know, if anybody else will have these problems.
I've been to the doctor and the rate was ok... a bit faster.. 88.. when I've tried in the morning was 92/96.
She mesured pressure and everything.
She said everything ok normal beat blabla.. so to not worry that is normal side effect on some people.
Keep taking it for few days... and if it goes over 100 to go to emergency.. (sigh)

Tero
05-12-13, 00:28
There are a few entries for this in the science literature. Doctors will put you on both, but at the lower end of the dose. I am on both now. There may be some interaction of the two, as both do connect to serotonin activity.